# SDR DL72E002124

- Difficulty date: October 25, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- Aircraft time: 71,035 hours, 42,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545906
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH AN AREA OF CORROSION AT FS 685 AT STRINGER 27L.  THE CORROSION WAS REMOVED WITH A 4 X 5 INCH CUTOUT.  THE CUTOUT WAS BETWEEN AN EXISTING DOUBLER REPAIR AT STRINGER 26L AND ANOTHER AT STRINGER 28L.  THE EXISTING REPAIRS WERE REMOVED, THE SKIN INSPECTED FOR CRACKS AND ALL THREE AREAS REPAIRED WITH A SINGLE EXTERNAL REPAIR DOULBER PER ER/A 379004-14.
